# SDR CALA2025013102149

- Difficulty date: January 30, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 79,627 hours, 16,921 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL SMELL / CHEMICAL SMELL IN THE COACH LEFT SIDE OF A/C. REVIEWED SMOKE AND ORDOR FORM WITH CREW. INSPECTED AFT CABIN AND GALLEY FOR IRREGULARITYS NONE NOTED CHECKED GALLEY EQUIPMENT LIGHTS AND C/BS. NON OPENED. NO SMOKE OR ODORS NOTED. CHECKED FWD E/E COMPARTMENT FOR OPENED C/B NONE NOTED NO ORDORS PER AMM ADD EMP:U071184 05-51-58 ITEM1B6
